# SDR CALA9701558

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS BETWEEN FASTENERS IN THREE LOCATIONS OF LT INBOARD MIDFLAP CAST RIBS.  THE CRACKS WERE 1 TO 2 INCHES LONG.  THE CRACKS WERE LOCATED AT 4TH RIB FROM INBOARD END, 5TH RIB FROM INBOARD END, AND AT INBOARD SIDE OF CENTER IDLER TRACK.  THE MIDFLAP WAS REMOVED AND REPLACED.
